Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An explicit formula for the Picard group of the cyclic group of order $ p\sp 2$


Author: Alexander Stolin
Journal: Proc. Amer. Math. Soc. 121 (1994), 375-383
MSC: Primary 11R65; Secondary 11R21, 19A31
DOI: https://doi.org/10.1090/S0002-9939-1994-1243832-X
MathSciNet review: 1243832
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a formula for the Picard group of the integer group ring of the cyclic group of order $ {p^2}$ for any odd prime p. As a corollary one gets a formula for properly irregular prime p in terms of Bernoulli numbers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11R65, 11R21, 19A31

Retrieve articles in all journals with MSC: 11R65, 11R21, 19A31


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1243832-X
Article copyright: © Copyright 1994 American Mathematical Society